# SDR DALA2022052103507

- Difficulty date: May 16, 2022
- Submitted: May 21, 2022
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,721 hours, 39,201 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 CORROSION ON ANTENNA PLATE AT AFT CARGO COMPARTMENT, STA. 1510, BTW S-28R AND S-29R. CORRECTIVE ACTION: SUMMARY OF NRC 00224, ANTENNA PLATE AT AFT CARGO COMPARTMENT, STA. 1510, BTW S-28R AND S-29R. WAS REPLACED PER ERA NO. 480021-14 REV.A. (2238159)
